# SDR SWAA2025060275807

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8797Q
- Make and model: Boeing 737-8
- Aircraft serial: 67787
- Aircraft time: 6,966 hours, 3,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT; MISSING LOWER EMERGENCY SIGN LENS <[01].  INSTALLED NEW EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01; OK TO CONTINUE IN SERVICE.
